| Catalog Number |
CL-2415-AC |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
Event or Problem Description
The area representative reported while preparing to use the cook cutting loop, it was noted that the end that connects to the working element has a larger metal piece to it.As reported, it looks like a defective tip and it would not go into the scope at all.This did not affect the patient, they just opened another one and it was normal.No unintended portion of the device was left in the patient¿s body.There was no need for any additional procedures due to this event.There was no adverse effect or consequence to the patient due to this occurrence.Additional information has been requested but has not yet been received at the time of this report.
Additional Manufacturer Narrative
A review of documentation, manufacturing instructions, specification and quality control data was conducted during the investigation.The complaint device was not returned; therefore, device failure analysis and physical examination of the device used in this case could not be performed.A review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Based on the provided information, no product returned and the investigation, a definitive root cause cannot be established or reported at this time.We will notify the appropriate personnel and continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.